# SDR DALA12002406303

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 96,657 hours, 12,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LEFT DOOR EMERGENCY LIGHT, L2927 AND L2930 WON'T TURN ON.  MAINTENANCE REPLACED BATTERY OF M7027 EMERGENCY SLIDE LIGHT.  OPS CHECKED OK AS PER AMM 33-51.
